# SDR WTAA970001

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12042953603
- Condition: Not Latched
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - SERVICE LIGHT CAME ON DURING TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE FOUND OUTBOARD FUEL DOOR OPEN.  INSPECTED AND RESECURED DOOR.  GROUND CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
